MAUDE Adverse Event Report: BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEPEARL 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that frost on the gas cable, causing a second-degree thermal burn on the patient skin.A icepearl 2.1 cx 90 degree needle was selected for a cryoablation procedure to treat renal cell carcinoma.The patient was prone on the table during the procedure, and the gas cable was lying on towels above the patient skin.During the freeze mode, the cable became very cold, as is expected, so frost formed on the cable.Since the towels were wet, the thermal energy transferred to the patient skin and caused a second-degree thermal burn.The burn was discovered post-procedure.The original device was used to complete the procedure.Loose bandages were applied to cover the area of the burn, and the patient was expected to fully recover.

Brand Name
ICEPEARL 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
GALIL ISRAEL
tavor bldg 1
yoenaem 20692 03
IS   2069203
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16460045
Report Number2124215-2023-09458
Device Sequence Number17756953
Product Code GEH
UDI-Device Identifier07290104830990
UDI-Public07290104830990
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberFPRPR3601
Device Catalogue NumberFPRPR3601
Device Lot NumberU3598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite